MAUDE Adverse Event Report: COOPERSURGICAL, INC. MITYONE MUSHROOM CUP

COOPERSURGICAL, INC. MITYONE MUSHROOM CUP
Model Number 10067
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical , inc.Is currently investigating the reported condition.
 
Event or Problem Description
Report submitted by csi rep on behalf of account - product "did not seal x2 attempts".Forceps used to complete procedure.Mityone mushroom cup 10067 e-complaint-(b)(4).
 
Additional Manufacturer Narrative
Investigation: initiated manufacturer's investigation.No sample returned.Distribution history: the complaint product was manufactured at csi on 12-15-19 under work order (b)(4).Manufacturing record review: dhr-10067 - 271728 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: incoming inspection record review not applicable to this product.Service history record: service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.Product receipt: the complaint product was not returned to csi.Visual evaluation: an evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation : an evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause : root cause not applicable as the complaint condition was not confirmed.Corrective actions: complaint unit has not been returned to coopersurgical so the complaint could not be confirmed.Coopersurgical will continue to trend this complaint condition.No further corrective actions necessary.No further training is required since the complaint was not confirmed.
 
Event or Problem Description
Reported: "product "did not seal x2 attempts".Forceps used to complete procedure".1216677-2020-00201-1 10067 mityone mushroom cup (b)(4).

Brand Name
MITYONE MUSHROOM CUP
Common Device Name
MITYONE MUSHROOM CUP
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key10507076
Report Number1216677-2020-00201
Device Sequence Number3161239
Product Code HDB
UDI-Device Identifier00888937003123
UDI-Public888937003123
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K890307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10067
Device Catalogue Number10067
Device Lot Number271728
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2020
Supplement Date Received by Manufacturer08/19/2020
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown